# SDR QXEA200701752

- Difficulty date: November 18, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 16,651 hours, 16,950 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA - ON FLIGHT 2490, ON TAXI OUT NR 1 FUEL AUX PUMP CIRCUIT BREAKER TRIPPED.  MAINTENANCE FOUND WIRES CHAFED.  REPAIRED WIRES AND NR 1 AND NR 2 AUX PUMP.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
